# SDR IPXA2172202

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMED ALARM KEEPS SOUNDING (DOOR DISARMED).  CLEANED PUSH TO TEST SWITCH.  NO DEFECTS NOTED IAW 25 61 20 00.
